# SDR UPS98827385

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3773077501
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 200 AT STR 27L, THE FLOORBEAM SUPPORT FITTING IS CORRODED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3773077 AND SRM 51-1-20D.
